Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stomach feels heavy and disturbed, appetite good

Doctor I am having an upset stomach for two weeks a. At imes its heavy and some time minor disturbances. However it is not affecting my activities. Only a small discomfort. Apetite is good. Kindly help over come this , Thanks
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you mention more about your stools like consistency, frequency,etc.

After reading your post, it seems that you might be having gastritis.
You can take an antacid like Omeprazole 40 mg once daily before meals, a digestive enzyme preparation containing pepsin and fungal diastase after meals.
If nausea or vomiting is present you can add Domperidone 30 mg along with the antacid.

You should eat light meals prepared under hygienic conditions with less spice and oil.

More can be planned after knowing the consistency of your stool.

I hope this is helpful to you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor